# SDR USAA2010060791070

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 31,699 hours, 11,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9172 - CLT - EEL - ROW 5L EMERGENCY LIGHT LENS COVER MISSING.  MAINTENANCE REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 33-51-19-04.
